# SDR R61A2022032400221

- Difficulty date: March 5, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO SHEAR CLIP CORRODED AT FR85, BETWEEN STGR 27R AND STGR 28R. AFT CARGO SHEAR CLIP AT FR85 BTW STGR 27R-28R REPLACED IAW SRM 51-41-01.
